# SDR ASAA2013042494646

- Difficulty date: April 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,035 hours, 5,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Cracked
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL AT BS 727I TO 727J, RBL 19, CRACKED.  R & R TRANSITION PANEL IAW SRM 53-00-53-2R-5, REPAIR 5.
